# SDR AALA2020082549013

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211052200200
- Condition: Displaced
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR SLIDE WILL NOT STAY ARMED.  REINSTALLED L1 DOOR SLIDE PER AMM 25-62-44, REFOLDED GIRT BAR PER AMM TASK 25-62-44-400-007-A, STEP 4.B.(4)(D)2, OPERATIONAL CHECK GOOD.
